# SDR HEEA077596

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 1,990 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 407310203101
- Condition: Damaged
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MOUNT RUBBER BAD.
